# SDR IXXA2024051106

- Difficulty date: May 11, 2024
- Submitted: May 11, 2024
- Operation: Air carrier
- Aircraft: N307AZ
- Make and model: Boeing 767338
- Aircraft serial: 28725
- Aircraft time: 83,871 hours, 24,655 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 114T3166
- Condition: Cracked
- Location: Rt Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#6 SLAT CLOSE OUT PANEL BRACKET CRACKED.
